Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 37, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 22, 2017, 2:34 PM CDT for Reynolds County, Missouri. It took effect at Apr 22, 2017, 4:09 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2017, 2:34 PM CDT (19:34 UTC)
- In effect from
- Apr 22, 2017, 4:09 PM CDT
- Expired
- Apr 23, 2017, 10:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 8.40 ft at Apr 22, 2017, 7:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
762
WGUS43 KLSX 221934
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
234 PM CDT SAT APR 22 2017
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Black River near
Annapolis
.This Flood Warning is a result of 2-3 inches of rainfall
across the basin over the past 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-231934-
/O.NEW.KLSX.FL.W.0037.170422T2121Z-170424T0300Z/
/ANNM7.1.ER.170422T2121Z.170423T0000Z.170423T0300Z.NO/
234 PM CDT SAT APR 22 2017
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Black River near Annapolis
* until tonight.
* At 2:15 PM Saturday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this
afternoon and crest near 8.1 feet early this evening. The river is
then expected to fall back below flood stage later on tonight.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Black River
Annapolis 8.0 7.92 7.7 6.4 5.7 5.4 5.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$4 follow-up statements
260
WGUS83 KLSX 222109
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT SAT APR 22 2017
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of __ inches of precipitation the
past 24 hours and __ inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-232109-
/O.EXT.KLSX.FL.W.0037.170422T2109Z-170424T1930Z/
/ANNM7.1.ER.170422T1936Z.170423T0600Z.170423T1930Z.NO/
409 PM CDT SAT APR 22 2017
The Flood Warning continues for
the Black River near Annapolis
* until Monday afternoon.
* At 3:15 PM Saturday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 9.0 feet by after midnight
tonight, then fall below flood stage tomorrow early afternoon.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Black River
Annapolis 8.0 8.10 8.8 6.4 5.7 5.4 5.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$153
WGUS83 KLSX 222111 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT SAT APR 22 2017
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of 2 to 3 inches of rain in the
past 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-232109-
/O.EXT.KLSX.FL.W.0037.170422T2109Z-170424T1930Z/
/ANNM7.1.ER.170422T1936Z.170423T0600Z.170423T1930Z.NO/
409 PM CDT SAT APR 22 2017
The Flood Warning continues for
the Black River near Annapolis
* until Monday afternoon.
* At 3:15 PM Saturday the stage was 8.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 9.0 feet by after midnight
tonight, then fall below flood stage tomorrow early afternoon.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Black River
Annapolis 8.0 8.10 8.8 6.4 5.7 5.4 5.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$943
WGUS83 KLSX 230058
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 PM CDT SAT APR 22 2017
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of 2 to 3 inches of rain within
the past 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-240058-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-170425T0051Z/
/ANNM7.1.ER.170422T1936Z.170423T1200Z.170424T0051Z.NO/
758 PM CDT SAT APR 22 2017
The Flood Warning continues for
the Black River near Annapolis
* until Monday evening.
* At 7:15 PM Saturday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 9.0 feet by tomorrow morning,
then fall below flood stage tomorrow evening.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/23 04/24 04/25 04/26 04/27
Black River
Annapolis 8.0 8.40 6.8 5.5 5.3 5.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$139
WGUS83 KLSX 231428
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 AM CDT SUN APR 23 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Black River near Annapolis
.This is the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-231458-
/O.CAN.KLSX.FL.W.0037.000000T0000Z-170425T0051Z/
/ANNM7.1.ER.170422T1936Z.170423T0230Z.170423T1101Z.NO/
928 AM CDT SUN APR 23 2017
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 8:15 AM Sunday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* The river fell below flood stage at 6:01 AM Sunday.
* The river will continue falling to 6.7 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 04/24 04/25 04/26 04/27 04/28
Black River
Annapolis 8.0 7.82 6.7 6.1 5.8 5.5 5.3
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 22, 12:35 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 22, 12:35 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1235 PM CDT Sat Apr 22 2017 .SHORT TERM... (Through Late Tonight) Issued at 339 AM CDT Sat Apr 22 2017 One wave of rain will move out of the area around 10z while the next wave moves into central MO. Previous forecast has a decent handle on the situation however have had to manipulate the pops a bit to try and match the movement. Temperatures will be quite cool today, but have raised the highs just a bit for most areas. The upper system finally moves out late tonight from 06 to 12z Sunday. Rain will end this evening hanging on the longest across the southeast. Plenty of dry air, sunshine, and warmer temperatures for Sunday. JPK .LONG TERM... (Sunday through Friday) Issued at 339 AM CDT Sat Apr 22 2017 After a chilly start to Sunday morning strong April sunshine under a mostly clear sky should kick temperatures back up into the upper 60s and low 70s in spite of continuing weak north-northeast flow and cold advection. Tranquil weather continues Sunday night through Monday night with temperatures warming well into the 70s on Monday as warm advection ramps back up ahead of a trof of low pressure over the Great Plains. The cold front associated with this trof will move into southeast Nebraska or northwest Missouri on Tuesday. There's some discrepancies between model guidance on the timing and strength of the system as it pushes further east through Missouri on Tuesday night. It does look like we'll see some thunderstorms Tuesday night across the area. GFS has MUCAPE over 500 J/Kg all the way up into west central Illinois at 06Z with showalter index around -3...though the greatest instability will stay south of I-70 across southeast Missouri and southwest Illinois with MUCAPE in excess of 1000 J/Kg. 0-6km shear is 40-50kts and the greater instability across the Ozarks suggests there could be some strong to severe storms. However the ECMWF is has even less CAPE than the GFS and would suggest that severe potential would be very limited if any at all Tuesday night. The ECMWF is also quite a bit faster pushing the front through and would basically have us in dry/cold advection all day Wednesday while the GFS pushes the front through our area during the morning and early afternoon on Wednesday and therefore has much more precipitation over us. Tuesday continues to look warm ahead of the front int warm advection. Think upper 70s and low 80s is easily attainable in southwest flow. Wednesday should be cooler whether due to clouds and precip or due to cold advection. The GFS drops another strong longwave trof of low pressure over the Rockies on Thursday. The ECMWF handles this trof differently with an initially weaker shortwave and then the stronger longwave developing late in the forecast on Friday. Either way, the weather on Thursday and particularly Friday looks unsettled although confidence is low due to the model differences that far out. Carney && .AVIATION... (For the 18z TAFs through 18z Sunday Afternoon) Issued at 1230 PM CDT Sat Apr 22 2017 Light rain shield should stay south of the terminals though cannot rule out some brief light rain or sprinkles for the metro terminals. Sky cover should decrease late this afternoon and tonight with a clear sky expected by midnight. Gusty northeast winds should lighten up by early this evening with predominant winds becoming more northerly as well. Clear sky with light northerly winds for late tonight/Sunday. SPECIFICS FOR KSTL: VFR with small chance of a brief period of light rain and/or sprinkles. Gusty northeast winds lightening up and becoming more northerly by this evening. Continued VFR/quiet through Sunday with a clear sky and light northerly winds. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 22, 4:25 AM CDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 425 AM CDT Sat Apr 22 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 425 AM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Carney
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:19 AM CDT | River Flood Warning | LSX | Marion | 57 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.